Alert archive / Kansas / Tornado Warnings in 2025

Tornado Warning 12, NWS Dodge City, KS

May 18, 2025Pratt County, Stafford County, Kansas

NWS Dodge City, KS issued this tornado warning at May 18, 2025, 10:52 PM CDT for Pratt County, Stafford County, Kansas. It was in force for 38 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2025, 10:52 PM CDT (03:52 UTC)
Expired
May 18, 2025, 11:30 PM CDT
In force
38 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.0 in

Counties Pratt County, KS, Stafford County, KS

The radar

The Wichita radar (KICT), 107 km from the middle of the area, began a volume at 03:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 10:55 PM CDTTSTM WND DMG5 Nne Cullison, KSSeveral Powerlines down at this location. Possible tornado.
May 18, 10:55 PM CDTTSTM WND DMG5 Nne Cullison, KSSeveral Powerlines down at this location. Possible tornado.
May 18, 11:05 PM CDTTSTM WND DMG2 W Iuka, KSTrees shredded and powerlines and poles snaped. Tornado damage possible.
May 18, 11:05 PM CDTTSTM WND DMG2 W Iuka, KSTrees shredded and powerlines and poles snaped. Tornado damage possible.
May 18, 11:08 PM CDTTORNADO2 Nne Iuka, KSEnd of Pratt1 tornado.
May 18, 11:10 PM CDTTORNADO1 Sw Iuka, KSSmall satellite tornado off of the larger Pratt1 tornado.
May 18, 11:17 PM CDTTORNADO6 Wnw Preston, KSBeginning of Pratt2 tornado.
May 18, 11:23 PM CDTTORNADO4 Sw Neola, KSStorm chaser photo of large tornado along with debris signature on radar.
May 18, 11:23 PM CDTTORNADO4 Sw Neola, KSStorm chaser photo of large tornado along with debris signature on radar.
May 18, 11:40 PM CDTTORNADONeola, KS
May 18, 11:40 PM CDTTORNADONeola, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 3:38 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.9 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2025-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2754 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2025-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 599 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2754 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
616 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
599 m²/s²
0-3 km storm-relative helicity
675 m²/s²
Significant tornado parameter
11.3
Supercell composite
45.1

Open this sounding in Storm Lab

The text

As transmitted.

363 
WFUS53 KDDC 190352
TORDDC
KSC151-185-190430-
/O.NEW.KDDC.TO.W.0012.250519T0352Z-250519T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Dodge City KS
1052 PM CDT Sun May 18 2025

The National Weather Service in Dodge City has issued a

* Tornado Warning for...
  Southeastern Stafford County in south central Kansas...
  Northern Pratt County in south central Kansas...

* Until 1130 PM CDT.

* At 1052 PM CDT, a severe thunderstorm capable of producing a
  tornado was located near Cullison, moving northeast at 40 mph.

  HAZARD...Tornado and hail up to two inches in diameter.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Pratt and Iuka around 1055 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Neola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3764 9888 3775 9895 3803 9847 3783 9847
      3782 9846 3770 9846
TIME...MOT...LOC 0352Z 240DEG 36KT 3770 9886 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

SPRINGER
3 follow-up statements
122 
WWUS53 KDDC 190356
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1056 PM CDT Sun May 18 2025

KSC151-185-190430-
/O.CON.KDDC.TO.W.0012.000000T0000Z-250519T0430Z/
Stafford KS-Pratt KS-
1056 PM CDT Sun May 18 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
SOUTHEASTERN STAFFORD AND NORTHEASTERN PRATT COUNTIES...
  
At 1055 PM CDT, a confirmed large and extremely dangerous tornado was
located near Iuka, moving northeast at 40 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

The tornado will be near...
  Pratt and Iuka around 1100 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Neola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is ongoing. To protect your life, TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3765 9883 3778 9890 3803 9847 3783 9847
      3782 9846 3770 9846
TIME...MOT...LOC 0355Z 240DEG 36KT 3772 9882 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...2.00 IN

$$

SPRINGER
076 
WWUS53 KDDC 190411
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1111 PM CDT Sun May 18 2025

KSC151-185-190430-
/O.CON.KDDC.TO.W.0012.000000T0000Z-250519T0430Z/
Stafford KS-Pratt KS-
1111 PM CDT Sun May 18 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
SOUTHEASTERN STAFFORD AND NORTHEASTERN PRATT COUNTIES...
  
At 1110 PM CDT, a confirmed large and extremely dangerous tornado was
located near Preston, moving northeast at 40 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

The tornado will be near...
  Neola around 1115 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is ongoing. To protect your life, TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3770 9874 3784 9879 3803 9847 3783 9847
      3782 9846 3774 9846
TIME...MOT...LOC 0410Z 240DEG 36KT 3780 9865 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...2.00 IN

$$

SPRINGER
593 
WWUS53 KDDC 190421
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1121 PM CDT Sun May 18 2025

KSC151-185-190430-
/O.CON.KDDC.TO.W.0012.000000T0000Z-250519T0430Z/
Stafford KS-Pratt KS-
1121 PM CDT Sun May 18 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
SOUTHEASTERN STAFFORD AND NORTHEASTERN PRATT COUNTIES...
  
At 1120 PM CDT, a confirmed large and extremely dangerous tornado was
located very near Neola, moving northeast at 40 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

The tornado will be near...
  Neola around 1125 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is ongoing. To protect your life, TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3774 9867 3790 9869 3803 9847 3783 9847
      3782 9846 3778 9846
TIME...MOT...LOC 0420Z 240DEG 36KT 3785 9853 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...2.00 IN

$$

SPRINGER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this tornado warning went out at May 18, 6:18 PM CDT, 4 hours 34 minutes earlier. Its key messages:

  • Significant severe weather potential with high impacts are possible today with giant (up to 4 inches) hail, damaging winds, tornadoes along and east of 283 between 3-8 pm
  • A line of storms is forecast to sweep across SW Kansas Monday that may strengthen to severe thresholds upon reaching the eastern portion of the CWA
  • Dry and warm middle of the week before rain chances (20-30% via ensembles) return on Friday
Area forecast discussion, May 18, 6:18 PM CDT, 4 hours 34 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
618 PM CDT Sun May 18 2025

.KEY MESSAGES...

- Significant severe weather potential with high impacts are possible
  today with giant (up to 4 inches) hail, damaging winds,
  tornadoes along and east of 283 between 3-8 pm

- A line of storms is forecast to sweep across SW Kansas Monday
  that may strengthen to severe thresholds upon reaching the
  eastern portion of the CWA

- Dry and warm middle of the week before rain chances (20-30%
  via ensembles) return on Friday

&&

.UPDATE...
Issued at 612 PM CDT Sun May 18 2025

Mesoscale Discussion...

T-storms have become severe and tornadic in the very moist air
mass despite the presence of cool air and light fog. 0-1 km srh
values have increased to around 500 m2/s2 based on Dodge City
VAD wind profile, which is supportive of strong tornadoes. This
environment will persist through 8 pm, with additional
tornadoes possible, along with very large hail. The main area of
concern is along and east of a line from Scott City to Garden
City to Meade.

&&

.DISCUSSION...
Issued at 237 PM CDT Sun May 18 2025

Current surface and RAP mesoanalysis are confirming the forecasted
trajectory of a deepening low pressure system as it moves over the
Rockies. This sets up for a day of severe weather across Kansas with
all hazards possible. Uncertainty remains on if/where storms are
able it initiate, but if they do the storms will have access to an
environment able and waiting to nurture the storms into strong ones
capable of producing up to giant (4 inch) hail, strong tornadoes,
and damaging winds. The hail threat is expected to persist
throughout the event with the greatest tornado potential kicking off
later into the evening around 7 pm as the LLJ increases. The wind
threat is relatively minor, but severe gusts up to 70 mph are
possible with any strong storms. Non-thunderstorm winds are
forecasted to gust as strong as 50 mph, especially near the CO/KS
border as a result of the strong and deepening low.

With respect to the environment the mesoscale update portion of the
AFD will go into more detail, but the environment is very favorable
for severe weather if they can initiate both in regards to surface
parameters and upper-level dynamical support as the upper-level
trough supports the surface low. Ensembles have sufficient difluent
flow aloft as well as notable CVA at 500 mb. CAM trends continue to
be more bullish on a dry intrusion developing around 700 mb into the
evening. Both the RAP and NAMNST forecast soundings continue to be
more than optimistic with CAPE values >3000 J/kg and SRH values >250
m2/s2. Combined with ample shear and a nicely curved hodograph, the
environment exists for very strong supercell development and
maintenance. Especially into the evening once the LLJ strengthens and
the dry intrusion expands, the potential for strong longer-tracked
tornadoes are possible after around 6-7 pm.

The biggest concern is the uncertainty of initiation. Stratus from
earlier today lingered longer than previously anticipated, which
would make it more difficult for storms to break the CAP, although
CAMs are in disagreement on how much CAP exists. CAMs can not decide
where to initiate, how much storms will develop, and how long the
development window will last. The NAMNST has limited development
contained to the southeast portion of the CWA, while the HRRR has
multiple rounds of storms firing as far west as highway 83. That far
west would have less CAP with the trade-off of a less favorable
environment. However, if they storms can initiate and survive long
enough to access the prime atmosphere farther east, the very strong
severe storms mentioned are still more than possible. The next
couple hours will be pivotal on determining if today is closer to an
outbreak or a bust.

Monday has another round of thunderstorms progged as the trough and
deep low moves over the forecast area. CAMs have a line of storms
developing across the forecast area in the evening. As these storms
move eastward, the storms will enter a more favorable environment
for severe weather along the eastern counties yet again with very
high CAPE and shear values along with the better areas with
moisture. While some uncertainty remains, the severe potential is a
lot lower for the CWA compared to the setup on Sunday. It remains to
be see how storm development on Sunday will impact the environment
on Monday.

Beyond Monday, ensembles continue to have a dry, warm trend for SW
Kansas. Highs on Tuesday forecasted to be in the upper 70s/ lower
80s. The rest of the week is expected to follow suit with continued
highs in the 70s/80s. Ensembles continue to hint at a wave of storm
chances returning on Friday, although plenty of uncertainty still
exists this far out.

&&

.AVIATION /00Z TAFS THROUGH 00Z MONDAY/...
Issued at 601 PM CDT Sun May 18 2025

A uncertain TAF period is expected to continue with low stratus/fog
has current visibilities at DDC at under a mile. Stratus is expected
to continue for the next couple hours with some uncertainty on
whether it can expand to other terminals with some coverage
stretching to HYS. Otherwise, scattered thunderstorms are possible
for all sites, but especially DDC over the next couple hours.
Significant uncertainty remains on how much storms are able to
develop so only DDC has the inclusion in the TAF with it expected to
stay to the east of GCK and LBL with confidence too low to include
in HYS.

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
None.

&&

UPDATE...Finch
DISCUSSION...KBJ
AVIATION...KBJ
Hazardous weather outlook, May 18, 3:10 AM CDT, 19 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
310 AM CDT Sun May 18 2025

KSZ030-031-043>046-061>066-074>081-084>090-190815-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
310 AM CDT Sun May 18 2025 /210 AM MDT Sun May 18 2025/

This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.

.DAY ONE...Today and Tonight

Significant severe weather risk this afternoon and early evening
for areas along and east of highway 283. Between 3-8pm discrete
supercells are possible with an environment to support hail tennis
ball sized or greater, wind gusts over 60 mph, and tornadoes with
strong tornado potential especially after 4pm.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Severe weather risk for mainly areas along and east of highway 281
on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon for areas along
and east of highway 283.

In the hours before

Local storm report, May 18, 7:55 PM CDT, 2 hours 57 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
755 PM CDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     Hail             Ogallah                 38.99N 99.73W
05/18/2025  M1.00 Inch       Trego              KS   Storm Chaser

&&

RCB
Local storm report, May 18, 8:24 PM CDT, 2 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
824 PM CDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     Tornado          1 SW Garfield           38.07N 99.26W
05/18/2025                   Pawnee             KS   Storm Chaser

            Videos of the tornado from the broadcast
            media.

&&

RCB
Special weather statement, May 18, 8:57 PM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Dodge City KS
857 PM CDT Sun May 18 2025

KSZ078-080-088-089-190230-
Clark KS-Kiowa KS-Ford KS-Comanche KS-
857 PM CDT Sun May 18 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FORD...SOUTHWESTERN
KIOWA...NORTHWESTERN COMANCHE AND NORTHEASTERN CLARK COUNTIES THROUGH
930 PM CDT...

At 856 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles east of Clark State Lake, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
  Mullinville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for south central
Kansas.

&&

LAT...LON 3719 9949 3731 9975 3768 9958 3750 9916
TIME...MOT...LOC 0156Z 211DEG 25KT 3738 9955

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

SPRINGER
Local storm report, May 18, 9:18 PM CDT, 1 hour 34 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
918 PM CDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     Hail             5 N Ellis               39.01N 99.56W
05/18/2025  M1.75 Inch       Ellis              KS   Public

&&

jdf
Local storm report, May 18, 9:56 PM CDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
956 PM CDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     Tornado          11 SE Mullinville       37.46N 99.37W
05/18/2025                   Kiowa              KS   Storm Chaser

&&

RCB
Local storm report, May 18, 9:59 PM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
959 PM CDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     Tornado          7 SSW Greensburg        37.51N 99.32W
05/18/2025                   Kiowa              KS   Storm Chaser

            Report included pictures.

&&

RCB

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:06 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCEdwards, Pawnee39 min
May 18, 7:18 PM CDTTornado WarningDDCEdwards27 min
May 18, 7:28 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Trego47 min
May 18, 7:36 PM CDTTornado Warning Tornado observedConsiderable damage threatDDCEdwards, Pawnee24 min
May 18, 7:56 PM CDTTornado Warning Tornado observedDDCPawnee34 min
May 18, 8:12 PM CDTSevere Thunderstorm WarningDDCPawnee, Stafford18 min
May 18, 8:37 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCBarber, Comanche28 min
May 18, 8:57 PM CDTSpecial Weather StatementDDCKiowa33 min
May 18, 9:11 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCClark, Comanche, Edwards, Ford, Kiowa, Pratt49 min
May 18, 9:19 PM CDTTornado WarningDDCClark, Comanche, Kiowa26 min
May 18, 9:32 PM CDTTornado Warning Tornado observedConsiderable damage threatDDCEdwards, Kiowa43 min
May 18, 9:48 PM CDTTornado Warning EmergencyTornado observedCatastrophic damage threatDDCKiowa42 min
May 18, 10:10 PM CDTTornado Warning Tornado observedDDCKiowa, Pratt28 min
May 18, 10:20 PM CDTTornado Warning Tornado observedConsiderable damage threatDDCEdwards, Kiowa, Pratt40 min
May 18, 11:23 PM CDTTornado Warning Tornado observedConsiderable damage threatDDCPratt, Stafford20 min
May 19, 1:25 AM CDTSpecial Weather StatementDDCRush50 min
May 19, 5:13 PM CDTSpecial Weather StatementDDCScott47 min
May 19, 5:26 PM CDTSevere Thunderstorm WarningDDCLane, Scott49 min
May 19, 6:08 PM CDTSevere Thunderstorm WarningDDCLane, Scott52 min
May 19, 6:50 PM CDTSpecial Weather StatementDDCLane40 min

Nearby

Tornado Warnings in Kansas, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.